MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER ALL-PURPOSE AND NEPHROSTOMY SET LOCKING 8FR X 20CM

ARGON MEDICAL DEVICES SKATER ALL-PURPOSE AND NEPHROSTOMY SET LOCKING 8FR X 20CM
Model Number 756608020
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
Reporter indicated "during an ultrasound-guided puncture of the gallbladder using a drain, an incident occurred.The drain and the trocar could not be separated, preventing the trocar from being removed.The equipment was then removed, the equipment was changed and the puncture was performed.Medical intervention was required.".
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.One opened sample was returned from the customer for review.A visual inspection was performed on the returned product.It was observed that the metal stiffener was bent which might be the reason for the resistance when tried to be removed.The complaint was confirmed.This might have happened due to the product not handled properly.Since the most likely cause for the damaged stiffener is related to an event within the user's environment and not a manufacturing issue, no corrective action can be implemented at this time.Additional information provided in d.9., h.3., h.6.And h.11.

Brand Name
SKATER ALL-PURPOSE AND NEPHROSTOMY SET LOCKING 8FR X 20CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key20226162
Report Number0001625425-2024-01104
Device Sequence Number7240635
Product Code GBO
UDI-Device Identifier00886333217779
UDI-Public(01)00886333217779(17)290510(10)11570467
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number756608020
Device Lot Number11570467
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown